# SDR 99ZZZX1584

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seal
- Part number: AIR40040L
- Condition: Leaking
- Location: Mlg
- Component: AIR864101
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PREMATAURE DETERIORATION OF SEAL FOR RAMROD LEADING TO LEAKAGE OF HYDRAULIC FLUID.  20 PERCENT OF OVERHAUL CYCLES.  REF:  EXPRESS AIRLINES, P.O. RO-0287313M.
